Abstract and Applied Analysis

Some Properties of the q -Extension of the p -Adic Gamma Function

Hamza Menken and Adviye Körükçü

Full-text: Open access


We study the q -extension of the p -adic gamma function Γ p , q . We give a new identity for the q -extension of the p -adic gamma Γ p , q in the case p = 2 . Also, we derive some properties and new representations of the q -extension of the p -adic gamma Γ p , q in general case.

Article information

Abstr. Appl. Anal., Volume 2013 (2013), Article ID 176470, 4 pages.

First available in Project Euclid: 27 February 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Menken, Hamza; Körükçü, Adviye. Some Properties of the $q$ -Extension of the $p$ -Adic Gamma Function. Abstr. Appl. Anal. 2013 (2013), Article ID 176470, 4 pages. doi:10.1155/2013/176470. https://projecteuclid.org/euclid.aaa/1393511773

Export citation


  • W. H. Schikhof, Ultrametric Calculus: An Introduction to p-adic Analysis, vol. 4, Cambridge University Press, Cambridge, UK, 1984.
  • Y. Morita, “A $p$-adic analogue of the $\Gamma $-function,” Journal of the Faculty of Science, vol. 22, no. 2, pp. 255–266, 1975.
  • J. Diamond, “The $p$-adic log gamma function and $p$-adic Euler constants,” Transactions of the American Mathematical Society, vol. 233, pp. 321–337, 1977.
  • D. Barsky, “On Morita's $p$-adic gamma function,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 89, no. 1, pp. 23–27, 1981.
  • B. H. Gross and N. Koblitz, “Gauss sums and the $p$-adic $\Gamma $-function,” Annals of Mathematics, vol. 109, no. 3, pp. 569–581, 1979.
  • H. Cohen and E. Friedman, “Raabe's formula for $p$-adic gamma and zeta functions,” Annales de l'Institut Fourier, vol. 58, no. 1, pp. 363–376, 2008.
  • I. Shapiro, “Frobenius map and the $p$-adic gamma function,” Journal of Number Theory, vol. 132, no. 8, pp. 1770–1779, 2012.
  • N. Koblitz, “q-extension of the p-adic gamma function,” Transactions of the American Mathematical Society, vol. 260, no. 2, 1980.
  • N. Koblitz, “$q$-extension of the $p$-adic gamma function. II,” Transactions of the American Mathematical Society, vol. 273, no. 1, pp. 111–129, 1982.
  • H. Nakazato, “The $q$-analogue of the $p$-adic gamma function,” Kodai Mathematical Journal, vol. 11, no. 1, pp. 141–153, 1988.
  • T. K. Kim et al., “A note on analogue of gamma functions,” in Proceedings of the 5th Transcendental Number Theory, pp. 111–118, Gakushin University, Tokyo, Japan, 1997.
  • Y. S. Kim, “$q$-analogues of $p$-adic gamma functions and $p$-adic Euler constants,” Korean Mathematical Society, vol. 13, no. 4, pp. 735–741, 1998.
  • R. Askey, “The $q$-gamma and $q$-beta functions,” Applicable Analysis, vol. 8, no. 2, pp. 125–141, 1978/79.